# SDR SIMA1744

- Difficulty date: June 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145156
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MSN - FLT 4116 - UPON LANDING, CREW NOTED FOG/SMOKE IN CABIN AREA WITH OILY SMELL AND LAV SMOKE INDICATION.  CREW TAXIED TO GATE, NO FIRE BOTTLES WERE USED.  NO FURTHER INCIDENTS WERE REPORTED.  APU PUT ON MEL AT THIS TIME.  (M)
